Author Hirano, Yasuyuki| Tominaga, Hisao|
Published Date 1978-03
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33975
Author Psomopoulos, Evagelos| Tominaga, Hisao| Yaqub, Adil|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33329
FullText URL mjou_060_037_058.pdf
Author Masuda, Toshihiko|
Abstract We give a survey of Tomita-Takesaki theory and the development of analysis of structure of type III factors, which started from Tomita-Takesaki theory.
Keywords Tomita-Takesaki theory type III factors injective factors
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 58
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Tasaka, Takashi|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33206
Author Tasaka, Takashi|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33093
Author Otsuki, Tominosuke|
Published Date 1954-10
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33755
Author Numakura, Katsumi|
Published Date 1956-03
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33565
Author Numakura, Katsumi|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33574
Author Otsuki, Tominosuke|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33642
Author Otsuki, Tominosuke|
Published Date 1957-12
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33636
Author Moriya, Mikao|
Published Date 1953-03
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33167
Author Moriya, Mikao|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33572
Author Ito, Noboru|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33339
Author Niederreiter, Harald|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33556
Author TRIMÈCHE, Khalifa|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53925
FullText URL mjou_061_159_166.pdf
Author Tasaka, Fuminori|
Abstract A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
Keywords group theory modular representation hyperfocal subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 159
End Page 166
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Nakajima, Atsushi|
Published Date 1978-10
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33963
Author Kobayashi, Yuji|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33842
Author Blanco-Ferro, Antonio A.| Lopez Lopez, Miguel A.|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33945
Author Wakimoto, Kazumasa|
Published Date 1974-12
Publication Title Mathematical Journal of Okayama University
Volume volume17
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33910